Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
anti_acne

Side Effects after accutane?

I was just wondering if any of you experience or have experienced occasional severe redness in your cheeks that could be a possible side effect due to accutane. Like do you feel a burning sensation in your cheeks, and look in the mirror and realize that your cheeks, especially the remaining red marks (that once used to be your acne) becomes increasingly red than it already is??

If yes, i was wondering if anyone knew if it is just your body temperature rising or if it has anything to do in your blood stream that reacts to your skin and causes this redness. I was just wondering if anyone knew the cause of this, because i seem to have that symptom and the situation does improve (like it happens occasionally once throughout the day only and then i recover from it, and the skin in my cheek turns back to its original color and the red marks return to their original state) but it turns really red at times and i don't know why that happens? Shouldn't your skins pigmentation turn to its normal state after accutane treatment is done.

Share this post


Link to post
Share on other sites

I have EXACTLY the same thing, but I'm still on Roaccutane. I was really hoping it would go away. My cheeks really feel like they're burning, especially after exercise, but sometimes for no reason at all! Let me know what you find out..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×